# SDR SWAA2024052177308

- Difficulty date: April 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 59,235 hours, 35,515 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 278
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBLONG HOLE TOP OF FLOOR BEAM STA. 278 RBL. 7 WL 208.1<[01] ALL REPAIRS COMPLETED IAW EA 24-153-01182.;[02] VERIFIED CORRECTIVE ACTION #1
